# SDR GAIA01277ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 950c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED IN LOWER AFT CARGO, FRAME BS 950C HAS A DENT AT STRINER 26L.  ACCOMPLISHED FRAME REPAIR IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2, FIG 5.  (M)
